# SDR SWAA2019032030841

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,230 hours, 34,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY "EXIT" SIGN LOOSE.  SECURED COVER PER SIP.
